Alert archive / Oklahoma / River Flood Warnings in 2015
River Flood Warning 27, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at May 23, 2015, 9:30 AM CDT for Creek County, Oklahoma. It took effect at May 24, 2015, 12:55 AM CDT. It was in force for 39 hr.
The area
The outline as issued.
The facts
- Issued
- May 23, 2015, 9:30 AM CDT (14:30 UTC)
- In effect from
- May 24, 2015, 12:55 AM CDT
- Expired
- May 25, 2015, 3:39 PM CDT
- In force
- 39 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- Minor
County Creek County, OK
The radar
The Tulsa radar (KINX), 51 km from the middle of the area, began a volume at 14:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Polecat Creek near Sapulpa (SPCO2).
- Action stage
- 21 ft
- Minor stage
- 21 ft
- Moderate stage
- 25 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07165508, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
236 WGUS44 KTSA 231430 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 930 AM CDT SAT MAY 23 2015 ...The National Weather Service in Tulsa has issued a Flood Warning for the following rivers in Oklahoma... Polecat Creek near Sapulpa affecting Creek County. OKC037-232230- /O.NEW.KTSA.FL.W.0027.150524T0555Z-150525T0306Z/ /SPCO2.1.ER.150524T0555Z.150524T1800Z.150524T2106Z.NO/ 930 AM CDT SAT MAY 23 2015 The National Weather Service in Tulsa has issued a * Flood Warning for The Polecat Creek near Sapulpa * from late tonight to Sunday evening, or until the warning is cancelled. * Flood stage is 21.0 feet. * Forecast...The river is forecast to have a maximum value of 22.5 feet early Sunday afternoon. * Impact...At 22.0 feet, minor flooding of pasturelands and oil fields occurs. && LAT...LON 3600 9615 3592 9614 3599 9598 3606 9599 $$
9 follow-up statements
785 WGUS84 KTSA 231906 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 206 PM CDT SAT MAY 23 2015 ...The Flood Warning continues for the following rivers in Oklahoma... Polecat Creek near Sapulpa affecting Creek County. OKC037-240306- /O.EXT.KTSA.FL.W.0027.150524T0557Z-150525T1042Z/ /SPCO2.1.ER.150524T0557Z.150524T1800Z.150525T0442Z.NO/ 206 PM CDT SAT MAY 23 2015 ...Flood Warning extended until late Sunday night... The Flood Warning continues for The Polecat Creek near Sapulpa. * from late tonight to late Sunday night, or until the warning is cancelled. * Flood stage is 21.0 feet. * Forecast...The river is forecast to have a maximum value of 24.4 feet early Sunday afternoon. * Impact...At 24.0 feet, widespread flooding affects pasturelands and oil fields between Sapulpa and the Tulsa County line. Barns and other outbuildings may be threatended by minor flooding. && LAT...LON 3600 9615 3592 9614 3599 9598 3606 9599 $$
776 WGUS44 KTSA 240241 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 941 PM CDT SAT MAY 23 2015 ...Forecast flooding changed from Minor to Moderate severity for the following rivers in Oklahoma... Polecat Creek near Sapulpa affecting Creek County. OKC037-241041- /O.EXT.KTSA.FL.W.0027.150524T0944Z-150526T0246Z/ /SPCO2.2.ER.150524T0944Z.150525T0000Z.150525T2046Z.NO/ 941 PM CDT SAT MAY 23 2015 ...Forecast flooding increased from Minor to Moderate severity... The Flood Warning continues for The Polecat Creek near Sapulpa * from late tonight to Monday evening, or until the warning is cancelled. * At 7:00 PM Saturday, the stage was 4.50 feet. * Flood stage is 21.0 feet. * Moderate flooding is forecast. * Forecast...The Polecat Creek near Sapulpa is expected to rise above flood stage early Sunday morning and continue to rise to near 27.7 feet by Sunday evening. The river is expected to fall below flood stage Monday afternoon. * Impact...At 26.0 feet, moderate flooding affects pasturelands and suburban roads between Sapulpa and Jenks. Livestock barns and other outbuildings are flooded. At 28.0 feet, severe flooding affects pasturelands, oil fields, and county roads between Sapulpa and Jenks. Barns and oilfield storage tanks may be flooded. Suburban homes will have water in yards. && LAT...LON 3600 9615 3592 9614 3599 9598 3606 9599 $$
700 WGUS84 KTSA 240952 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 452 AM CDT SUN MAY 24 2015 ...The Flood Warning continues for the following rivers in Oklahoma... Polecat Creek near Sapulpa affecting Creek County. Caney River near Ramona affecting Washington County. Caney River near Collinsville affecting Rogers and Tulsa Counties. OKC037-241752- /O.EXT.KTSA.FL.W.0027.000000T0000Z-150526T1800Z/ /SPCO2.2.ER.150524T0823Z.150524T1200Z.150526T1200Z.NO/ 452 AM CDT SUN MAY 24 2015 ...Flood Warning extended until Tuesday afternoon...The Flood Warning continues for The Polecat Creek near Sapulpa. * until Tuesday afternoon, or until the warning is cancelled. * At 7:00 PM Saturday, the stage was 4.50 feet. * Flood stage is 21.0 feet. * Moderate flooding is forecast. * Forecast...The Polecat Creek near Sapulpa is expected to rise above flood stage early this morning and continue to rise to near 28.1 feet by this morning. The river is expected to fall below flood stage Tuesday morning. * Impact...At 28.0 feet, severe flooding affects pasturelands, oil fields, and county roads between Sapulpa and Jenks. Barns and oilfield storage tanks may be flooded. Suburban homes will have water in yards. && LAT...LON 3600 9615 3592 9614 3599 9598 3606 9599 $$ OKC147-241752- /O.EXT.KTSA.FL.W.0032.150525T0112Z-150525T2000Z/ /RAMO2.1.ER.150525T0112Z.150525T0600Z.150525T1400Z.NO/ 452 AM CDT SUN MAY 24 2015 The Flood Warning continues for The Caney River near Ramona. * from this evening to Monday afternoon, or until the warning is cancelled. * At 4:00 AM Sunday, the stage was 22.17 feet. * Flood stage is 26.0 feet. * Minor flooding is forecast. * Forecast...The Caney River near Ramona is expected to rise above flood stage this evening and continue to rise to near 26.4 feet by Monday before dawn. The river is expected to fall below flood stage late Monday morning. * Impact...At 26.0 feet, minor flooding occurs. Farmlands and rural roads are affected. && LAT...LON 3664 9593 3647 9593 3637 9584 3637 9576 3664 9580 $$ OKC131-143-241752- /O.EXT.KTSA.FL.W.0028.150524T0950Z-150527T1500Z/ /CVLO2.2.ER.150524T0815Z.150525T0000Z.150527T0900Z.NO/ 452 AM CDT SUN MAY 24 2015 The Flood Warning continues for The Caney River near Collinsville. * until Wednesday morning, or until the warning is cancelled. * At 4:30 AM Sunday, the stage was 27.08 feet. * Flood stage is 26.0 feet. * Minor flooding is occurring and Moderate flooding is forecast. * Forecast...The Caney River near Collinsville will continue rising to near 31.1 feet this evening. The river is expected to fall below flood stage early Wednesday morning. * Impact...At 31.0 feet, widespread moderate flooding occurs. Rural roads near the Caney River become impassable. && LAT...LON 3635 9588 3630 9570 3636 9564 3643 9580 $$
990 WGUS84 KTSA 241428 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK ISSUED BY NATIONAL WEATHER SERVICE NORMAN OK 928 AM CDT SUN MAY 24 2015 ...The Flood Warning continues for the following rivers in Oklahoma... Polecat Creek near Sapulpa affecting Creek County. OKC037-242228- /O.EXT.KTSA.FL.W.0027.000000T0000Z-150527T1630Z/ /SPCO2.2.ER.150524T1235Z.150524T1800Z.150527T1030Z.NO/ 928 AM CDT SUN MAY 24 2015 ...Flood Warning extended until Wednesday morning...The Flood Warning continues for The Polecat Creek near Sapulpa. * until Wednesday morning, or until the warning is cancelled. * At 7:00 AM Saturday, the latest estimated stage was 27.00 feet. * Flood stage is 21.0 feet. * Moderate flooding is forecast. * Forecast...The Polecat Creek near Sapulpa is expected to rise above flood stage mid Sunday morning and continue to rise to near 28.1 feet by early Sunday afternoon. The river is expected to fall below flood stage early Wednesday morning. * Impact...At 28.0 feet, severe flooding affects pasturelands, oil fields, and county roads between Sapulpa and Jenks. Barns and oilfield storage tanks may be flooded. Suburban homes will have water in yards. && LAT...LON 3600 9615 3592 9614 3599 9598 3606 9599 $$
397 WGUS84 KTSA 242138 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 438 PM CDT SUN MAY 24 2015 ...The Flood Warning continues for the following rivers in Oklahoma... Polecat Creek near Sapulpa affecting Creek County. OKC037-250538- /O.EXT.KTSA.FL.W.0027.000000T0000Z-150527T1424Z/ /SPCO2.2.ER.150524T1431Z.150524T2018Z.150527T0824Z.NO/ 438 PM CDT SUN MAY 24 2015 The Flood Warning continues for The Polecat Creek near Sapulpa. * until Wednesday morning, or until the warning is cancelled. * At 3:18 PM Sunday, the stage was 27.55 feet. * Flood stage is 21.0 feet. * Moderate flooding is occurring but the river is falling. * Forecast...The Polecat Creek near Sapulpa will continue falling to below flood stage by early Wednesday morning. * Impact...At 28.0 feet, severe flooding affects pasturelands, oil fields, and county roads between Sapulpa and Jenks. Barns and oilfield storage tanks may be flooded. Suburban homes will have water in yards. && LAT...LON 3600 9615 3592 9614 3599 9598 3606 9599 $$
929 WGUS84 KTSA 250446 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 1146 PM CDT SUN MAY 24 2015 ...The Flood Warning continues for the following rivers in Oklahoma... Polecat Creek near Sapulpa affecting Creek County. Bird Creek near Sperry affecting Osage and Tulsa Counties. Bird Creek near Owasso-Mingo affecting Tulsa County. Caney River near Ramona affecting Washington County. Caney River near Collinsville affecting Rogers and Tulsa Counties. Arkansas River near Muskogee affecting Muskogee County. OKC101-251246- /O.EXT.KTSA.FL.W.0040.000000T0000Z-150525T1818Z/ /MKGO2.1.ER.150524T2205Z.150525T0600Z.150525T1218Z.NO/ 1146 PM CDT SUN MAY 24 2015 The Flood Warning continues for The Arkansas River near Muskogee. * until Monday afternoon, or until the warning is cancelled. * At 11:00 PM Sunday, the stage was 28.62 feet. * Flood stage is 28.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The Arkansas River near Muskogee will continue rising to near 28.7 feet Monday before dawn. The river is expected to fall below flood stage Monday morning. * Impact...At 29.0 feet, minor lowland flooding occurs. A boating marina north of OG&E power plant may be flooded. && LAT...LON 3583 9537 3559 9532 3547 9515 3552 9507 3583 9520 $$ OKC037-251246- /O.EXT.KTSA.FL.W.0027.000000T0000Z-150527T1200Z/ /SPCO2.2.ER.150524T1431Z.150525T0600Z.150527T0600Z.NO/ 1146 PM CDT SUN MAY 24 2015 The Flood Warning continues for The Polecat Creek near Sapulpa. * until Wednesday morning, or until the warning is cancelled. * At 9:02 PM Sunday, the stage was 28.00 feet. * Flood stage is 21.0 feet. * Moderate flooding is occurring and Moderate flooding is forecast. * Forecast...The Polecat Creek near Sapulpa will continue rising to near 28.1 feet Monday before dawn. The river is expected to fall below flood stage Wednesday before dawn . * Impact...At 28.0 feet, severe flooding affects pasturelands, oil fields, and county roads between Sapulpa and Jenks. Barns and oilfield storage tanks may be flooded. Suburban homes will have water in yards. && LAT...LON 3600 9615 3592 9614 3599 9598 3606 9599 $$ OKC147-251246- /O.EXT.KTSA.FL.W.0032.000000T0000Z-150525T1837Z/ /RAMO2.1.ER.150525T0215Z.150525T0600Z.150525T1237Z.NO/ 1146 PM CDT SUN MAY 24 2015 ...Flood Warning extended until Monday afternoon...The Flood Warning continues for The Caney River near Ramona. * until Monday afternoon, or until the warning is cancelled. * At 11:00 PM Sunday, the stage was 26.09 feet. * Flood stage is 26.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The Caney River near Ramona will continue rising to near 26.3 feet Monday before dawn. The river is expected to fall below flood stage Monday morning. * Impact...At 26.0 feet, minor flooding occurs. Farmlands and rural roads are affected. && LAT...LON 3664 9593 3647 9593 3637 9584 3637 9576 3664 9580 $$ OKC131-143-251246- /O.EXT.KTSA.FL.W.0028.000000T0000Z-150526T1600Z/ /CVLO2.2.ER.150524T0815Z.150525T1800Z.150526T1000Z.NO/ 1146 PM CDT SUN MAY 24 2015 The Flood Warning continues for The Caney River near Collinsville. * until Tuesday morning, or until the warning is cancelled. * At 10:30 PM Sunday, the stage was 28.51 feet. * Flood stage is 26.0 feet. * Minor flooding is occurring and Moderate flooding is forecast. * Forecast...The Caney River near Collinsville will continue rising to near 29.6 feet early Monday afternoon. The river is expected to fall below flood stage early Tuesday morning. * Impact...At 29.0 feet, moderate agricultural flooding occurs. Rural roads near the main channel may become impassable. && LAT...LON 3635 9588 3630 9570 3636 9564 3643 9580 $$ OKC113-143-251246- /O.EXT.KTSA.FL.W.0029.000000T0000Z-150525T1421Z/ /SPEO2.2.ER.150524T1006Z.150524T2300Z.150525T0821Z.NO/ 1146 PM CDT SUN MAY 24 2015 The Flood Warning continues for The Bird Creek near Sperry. * until Monday morning, or until the warning is cancelled. * At 11:00 PM Sunday, the stage was 23.58 feet. * Flood stage is 21.0 feet. * Minor flooding is occurring but the river is falling. * Forecast...The Bird Creek near Sperry will continue falling to below flood stage by early Monday morning. * Impact...At 24.0 feet, moderate flooding occurs in rural areas from Skiatook to Turley. && LAT...LON 3640 9605 3620 9598 3620 9590 3640 9593 $$ OKC143-251246- /O.EXT.KTSA.FL.W.0031.000000T0000Z-150525T1708Z/ /OWSO2.2.ER.150524T0734Z.150524T1030Z.150525T1108Z.NO/ 1146 PM CDT SUN MAY 24 2015 The Flood Warning continues for The Bird Creek near Owasso-Mingo. * until Monday afternoon, or until the warning is cancelled. * At 11:00 PM Sunday, the stage was 19.98 feet. * Flood stage is 18.0 feet. * Minor flooding is occurring but the river is falling. * Forecast...The Bird Creek near Owasso-Mingo will continue falling to below flood stage by Monday morning. * Impact...At 20.0 feet, moderate flooding occurs near 56th Street North near Mingo Road. Mingo Road near 66th Street North may become impassable. Access roads near the Oxley Nature Center at Mohawk Park may be flooded. && LAT...LON 3627 9594 3618 9594 3618 9570 3627 9570 $$
764 WGUS84 KTSA 250813 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 313 AM CDT MON MAY 25 2015 ...The Flood Warning continues for the following rivers in Oklahoma... Polecat Creek near Sapulpa affecting Creek County. Bird Creek near Sperry affecting Osage and Tulsa Counties. Bird Creek near Owasso-Mingo affecting Tulsa County. Caney River near Ramona affecting Washington County. Caney River near Collinsville affecting Rogers and Tulsa Counties. Arkansas River near Muskogee affecting Muskogee County. OKC101-251613- /O.EXT.KTSA.FL.W.0040.000000T0000Z-150525T1832Z/ /MKGO2.1.ER.150524T2205Z.150525T0415Z.150525T1232Z.NO/ 313 AM CDT MON MAY 25 2015 ...Flood Warning extended until this afternoon...The Flood Warning continues for The Arkansas River near Muskogee. * until this afternoon, or until the warning is cancelled. * At 3:00 AM Monday, the stage was 28.37 feet. * Flood stage is 28.0 feet. * Minor flooding is occurring but the river is cresting. * Forecast...The Arkansas River near Muskogee will continue falling to below flood stage by this morning. * Impact...At 28.0 feet, minor lowland flooding occurs. && LAT...LON 3583 9537 3559 9532 3547 9515 3552 9507 3583 9520 $$ OKC037-251613- /O.EXT.KTSA.FL.W.0027.000000T0000Z-150527T1017Z/ /SPCO2.2.ER.150524T1431Z.150525T0202Z.150527T0417Z.NO/ 313 AM CDT MON MAY 25 2015 The Flood Warning continues for The Polecat Creek near Sapulpa. * until late Tuesday night, or until the warning is cancelled. * At 9:02 PM Sunday, the stage was 28.00 feet. * Flood stage is 21.0 feet. * Moderate flooding is occurring and Moderate flooding is forecast. * Forecast...The Polecat Creek near Sapulpa will continue falling to below flood stage by late Tuesday evening. * Impact...At 28.0 feet, severe flooding affects pasturelands, oil fields, and county roads between Sapulpa and Jenks. Barns and oilfield storage tanks may be flooded. Suburban homes will have water in yards. && LAT...LON 3600 9615 3592 9614 3599 9598 3606 9599 $$ OKC147-251525- /O.EXT.KTSA.FL.W.0032.000000T0000Z-150525T1525Z/ /RAMO2.1.ER.150525T0215Z.150525T0630Z.150525T0925Z.NO/ 313 AM CDT MON MAY 25 2015 The Flood Warning continues for The Caney River near Ramona. * until this morning, or until the warning is cancelled. * At 3:00 AM Monday, the stage was 26.11 feet. * Flood stage is 26.0 feet. * Minor flooding is occurring. * Forecast...The Caney River near Ramona will continue falling to below flood stage by early this morning. * Impact...At 26.0 feet, minor flooding occurs. Farmlands and rural roads are affected. && LAT...LON 3664 9593 3647 9593 3637 9584 3637 9576 3664 9580 $$ OKC131-143-251613- /O.EXT.KTSA.FL.W.0028.000000T0000Z-150526T2244Z/ /CVLO2.2.ER.150524T0815Z.150525T1800Z.150526T1644Z.NO/ 313 AM CDT MON MAY 25 2015 ...Flood Warning extended until Tuesday afternoon...The Flood Warning continues for The Caney River near Collinsville. * until Tuesday afternoon, or until the warning is cancelled. * At 2:30 AM Monday, the stage was 28.34 feet. * Flood stage is 26.0 feet. * Minor flooding is occurring and Moderate flooding is forecast. * Forecast...The Caney River near Collinsville will continue rising to near 29.3 feet this afternoon. The river is expected to fall below flood stage late Tuesday morning. * Impact...At 29.0 feet, moderate agricultural flooding occurs. Rural roads near the main channel may become impassable. && LAT...LON 3635 9588 3630 9570 3636 9564 3643 9580 $$ OKC113-143-251423- /O.EXT.KTSA.FL.W.0029.000000T0000Z-150525T1423Z/ /SPEO2.2.ER.150524T1006Z.150524T2300Z.150525T0823Z.NO/ 313 AM CDT MON MAY 25 2015 ...Flood Warning extended until this morning...The Flood Warning continues for The Bird Creek near Sperry. * until this morning, or until the warning is cancelled. * At 3:00 AM Monday, the stage was 21.30 feet. * Flood stage is 21.0 feet. * Minor flooding is occurring. * Forecast...The Bird Creek near Sperry will continue falling to below flood stage by early this morning. * Impact...At 23.0 feet, minor rural flooding occurs from Skiatook to Turley. && LAT...LON 3640 9605 3620 9598 3620 9590 3640 9593 $$ OKC143-251612- /O.EXT.KTSA.FL.W.0031.000000T0000Z-150525T1901Z/ /OWSO2.2.ER.150524T0734Z.150524T1030Z.150525T1301Z.NO/ 313 AM CDT MON MAY 25 2015 ...Flood Warning extended until this afternoon...The Flood Warning continues for The Bird Creek near Owasso-Mingo. * until this afternoon, or until the warning is cancelled. * At 2:00 AM Monday, the stage was 19.68 feet. * Flood stage is 18.0 feet. * Minor flooding is occurring but the river is falling. * Forecast...The Bird Creek near Owasso-Mingo will continue falling to below flood stage by this morning. * Impact...At 20.0 feet, moderate flooding occurs near 56th Street North near Mingo Road. Mingo Road near 66th Street North may become impassable. Access roads near the Oxley Nature Center at Mohawk Park may be flooded. && LAT...LON 3627 9594 3618 9594 3618 9570 3627 9570 $$
147 WGUS84 KTSA 251516 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 1016 AM CDT MON MAY 25 2015 ...The Flood Warning continues for the following rivers in Oklahoma... Polecat Creek near Sapulpa affecting Creek County. OKC037-252039- /O.EXT.KTSA.FL.W.0027.000000T0000Z-150525T2039Z/ /SPCO2.2.ER.150524T1431Z.150525T0202Z.150525T1439Z.NO/ 1016 AM CDT MON MAY 25 2015 The Flood Warning continues for The Polecat Creek near Sapulpa. * until this afternoon, or until the warning is cancelled. * At 9:39 AM Monday, the stage was 21.00 feet. * Flood stage is 21.0 feet. * Minor flooding is occurring. * Forecast...The Polecat Creek near Sapulpa will continue falling to below flood stage by late this morning. * Impact...At 21.0 feet, minor agricultural flooding occurs. && LAT...LON 3600 9615 3592 9614 3599 9598 3606 9599 $$
778 WGUS84 KTSA 252049 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 349 PM CDT MON MAY 25 2015 ...The Flood Warning has expired for the following rivers in Oklahoma... Polecat Creek Sapulpa affecting Creek County. OKC037-252119- /O.EXP.KTSA.FL.W.0027.000000T0000Z-150525T2039Z/ /SPCO2.2.ER.150524T1431Z.150525T0202Z.000000T0000Z.NO/ 349 PM CDT MON MAY 25 2015 The Flood Warning has expired for The Polecat Creek near Sapulpa. * At 2:43 PM Monday, the stage was 16.00 feet. * Flood stage is 21.0 feet. * The river fell below flood stage early this afternoon. * Forecast...The Polecat Creek near Sapulpa will continue falling and remain below flood stage. && LAT...LON 3600 9615 3592 9614 3599 9598 3606 9599 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at May 23, 6:43 AM CDT, 2 hours 47 minutes earlier.
Area forecast discussion, May 23, 6:43 AM CDT, 2 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
643 AM CDT SAT MAY 23 2015
.DISCUSSION...
LOW CLOUDS WILL PERSIST IN ADVANCE OF NEXT UPPER LEVEL WAVE MOVING
THROUGH THE DESERT SOUTHWEST. BANDS OF SHOWERS/THUNDERSTORMS
EXPECTED TO MOVE INTO NORTHEAST OKLAHOMA BY LATE AFTERNOON/EVENING
WITH IFR CONDITIONS LIKELY IN THE STRONGER STORMS PRIMARILY DUE TO
REDUCED VISIBILITIES. THIS ACTIVITY WILL SLOWLY TRANSITION EAST
TONIGHT/SUNDAY MORNING IMPACTING SOUTHEAST OKLAHOMA/NORTHWEST
ARKANSAS WITH CONTINUED HEAVY RAINFALL.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM MONDAY FOR OKZ049-OKZ053-OKZ054-
OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH FROM 1 PM SUNDAY TO 7 AM MONDAY FOR ARZ001-
ARZ002-ARZ010-ARZ011-ARZ019-ARZ020-ARZ029.
&&
AVIATION...12Hazardous weather outlook, May 23, 4:55 AM CDT, 4 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 455 AM CDT SAT MAY 23 2015 ARZ001-002-010-011-019-020-029-OKZ049-053>076-241000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 455 AM CDT SAT MAY 23 2015 ...WIDESPREAD HEAVY RAINFALL EXPECTED THROUGH SUNDAY WITH FLASH FLOODING LIKELY... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...VERY LIMITED. AREA...EASTERN OKLAHOMA. ONSET....MID TO LATE AFTERNOON. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...EASTERN OKLAHOMA. ONSET....MID TO LATE AFTERNOON. FLASH FLOOD. RISK...ELEVATED. AREA...EASTERN OKLAHOMA. ONSET....MID TO LATE AFTERNOON. HEAVY RAIN. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA. ONSET....MID TO LATE AFTERNOON. AREA AT GREATEST RISK...WEST OF HIGHWAY 75. DISCUSSION... A FEW LINGERING SHOWERS WILL CONTINUE THIS MORNING ACROSS NORTHWEST ARKANSAS WITH BRIEF HEAVY RAINFALL. STRONGER BANDS OF SHOWERS AND THUNDERSTORMS WILL LIKELY SPREAD INTO EASTERN OKLAHOMA THIS AFTERNOON INTO THE EVENING HOURS. HEAVY RAIN...FLASH FLOODING AND MAIN STEM RIVER FLOODING COULD POSE A THREAT TO LIFE AND PROPERTY OVERNIGHT INTO SUNDAY AS THE HEAVY RAIN CONTINUES. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR ALL OF EASTERN OKLAHOMA THROUGH SUNDAY NIGHT...INCLUDING NORTHWEST ARKANSAS SUNDAY AND SUNDAY NIGHT. ALTHOUGH SECONDARY TO THE FLASH FLOODING THREAT...A FEW STORMS COULD BE SEVERE WEATHER WITH A VERY LIMITED THREAT OF A TORNADO. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SUNDAY...SEVERE THUNDERSTORM...HIGH WIND AND HEAVY RAIN POTENTIAL. MONDAY THROUGH FRIDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... SHOWERS AND THUNDERSTORMS WITH HEAVY RAINFALL WILL LIKELY BE ONGOING ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS SUNDAY MORNING. THE HEAVY RAINFALL THREAT WILL CONTINUE THROUGH SUNDAY NIGHT INCLUDING FLASH FLOODING AND MAIN STEM RIVER FLOODING. THE CHANCE FOR SHOWERS AND THUNDERSTORMS WILL PERSIST INTO NEXT WEEK AS A MOIST AIR-MASS REMAINS IN PLACE. MULTIPLE ROUNDS OF RAIN WILL BE POSSIBLE AS SEVERAL UPPER LEVEL DISTURBANCES TRAVERSE THE AREA. ANY ADDITIONAL RAINFALL WILL LIKELY FURTHER AGGRAVATE THE FLOODING SITUATION. EMERGENCY MANAGEMENT PLANNING STATEMENT... THIS HEAVY RAINFALL EVENT ALSO COINCIDES WITH THE HOLIDAY WEEKEND. THE FLASH FLOODING POTENTIAL WILL POSE A HEIGHTENED THREAT TO THOSE THAT PLAN OUTDOOR ACTIVITIES. UPDATED FORECASTS SHOULD BE CLOSELY FOLLOWED AND PERSONS SHOULD BE READY TO TAKE ACTION SHOULD FLOOD WARNINGS BE ISSUED FOR YOUR AREA. THIS IS ESPECIALLY TRUE FOR THOSE PLANNING TO SPEND TIME NEAR AREA RIVERS...LAKES AND OTHER FLOOD PRONE AREAS WHERE LIFE THREATENING FLASH FLOODING COULD DEVELOP. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 9:21 AM CDT | River Flood Warning | TSA | Okmulgee | 10 days |
| May 23, 9:31 AM CDT | River Flood Warning | TSA | Rogers, Tulsa | 3 days |
| May 23, 9:32 AM CDT | River Flood Warning | TSA | Osage, Tulsa | 55 hr |
| May 23, 1:44 PM CDT | Special Weather Statement | TSA | Pushmataha | 46 min |
| May 23, 1:56 PM CDT | Areal Flood Advisory | TSA | Latimer, Pittsburg, Pushmataha | 94 min |
| May 23, 2:48 PM CDT | River Flood Warning | TSA | Ottawa | 11 days |
| May 23, 3:20 PM CDT | Areal Flood Advisory | TSA | Osage, Pawnee | 85 min |
| May 23, 4:43 PM CDT | Areal Flood Advisory | TSA | Osage | 92 min |
| May 23, 5:52 PM CDT | Special Weather Statement | TSA | Pawnee | 38 min |
| May 23, 6:22 PM CDT | Flash Flood Warning | TSA | Osage, Pawnee | 6 hr |
| May 23, 6:49 PM CDT | Special Weather Statement | TSA | Osage, Pawnee | 41 min |
Nearby
River Flood Warnings in Oklahoma, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.